Large vertex-transitive graphs of diameter 2 from incidence graphs of biaffine planes

Balbuena, C.; Miller, M.; Širáň, J. and Ždímalová, M. (2013). Large vertex-transitive graphs of diameter 2 from incidence graphs of biaffine planes. Discrete Mathematics, 313(19) pp. 2014–2019.

DOI: https://doi.org/10.1016/j.disc.2013.03.007

Abstract

Under mild restrictions, we characterize all ways in which an incidence graph of a biaffine plane over a finite field can be extended to a vertex-transitive graph of diameter 2 and a
given degree with a comparatively large number of vertices.

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

  • Item ORO ID
  • 41751
  • Item Type
  • Journal Item
  • ISSN
  • 0012-365X
  • Project Funding Details
  • Funded Project NameProject IDFunding Body
    Not SetNot SetMinistry of Science and Innovation of Spain
    Not SetProject MTM-2011-28800-C02-02European Regional Development Fund
    Not SetProject 2009-SGR-1298Government of Catalunya
    Marie Curie International Incoming FellowshipNot Set7th European Community Framework Programme
    Not SetResearch Grant 1/0781/11VEGA
    Not SetResearch Grant 0223-10APVV
    EUROCORES Programme EUROGIGA project GREGASESF-EC-0009-10APVV/European Science Foundation.
  • Keywords
  • graph; degree; diameter; biaffine plane; incidence
  • Academic Unit or School
  • Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
    Faculty of Science, Technology, Engineering and Mathematics (STEM)
  • Copyright Holders
  • © 2013 Elsevier B.V.
  • Depositing User
  • Jozef Širáň

Recommendations